<< Previous Issue Bulletin of the Korean Mathematical Society (Vol. 38, No. 3) Next Issue >>
Bull. Korean Math. Soc. 2001 Vol. 38, No. 3, 427—622
Comparison of $p$-adic theta functions
Sung Sik Woo
MSC numbers : 14K15
Bull. Korean Math. Soc. 2001 Vol. 38, No. 3, 427—434
On a characterization of linear operators
Kil-Woung Jun and Yang Hi Lee
MSC numbers : 47H15
Bull. Korean Math. Soc. 2001 Vol. 38, No. 3, 435—441
Linear derivations in Banach algebras
Yong-Soo Jung
MSC numbers : Primary 47B47; Secondary 46H40
Bull. Korean Math. Soc. 2001 Vol. 38, No. 3, 443—447
A generalization of strongly close-to-convex functions
Young Ok Park and Suk Young Lee
MSC numbers : 30C45
Bull. Korean Math. Soc. 2001 Vol. 38, No. 3, 449—461
Rodrigues type formula for multi-variate orthogonal polynomials
Yong Ju Kim, Kil Hyun Kwon, and Jeong Keun Lee
MSC numbers : 33C50, 35P99
Bull. Korean Math. Soc. 2001 Vol. 38, No. 3, 463—473
On the Minkowski units of $2$-periodic knots
Sang Youl Lee
MSC numbers : 57M25
Bull. Korean Math. Soc. 2001 Vol. 38, No. 3, 475—486
$C^\infty$ extensions of holomorphic functions from subvarieties of a convex domain
Hong Rae Cho
MSC numbers : 32A26, 32A10, 32A40
Bull. Korean Math. Soc. 2001 Vol. 38, No. 3, 487—493
Strict stationarity and functional central limit theorem for ARCH/GARCH models
Oesook Lee and Jihyun Kim
MSC numbers : 62M10, 60J10
Bull. Korean Math. Soc. 2001 Vol. 38, No. 3, 495—504
Some quasilinear hyperbolic equations and Yosida approximations
Jong Yeoul Park, Il Hyo Jung, and Yong Han Kang
MSC numbers : 35A05, 35L70
Bull. Korean Math. Soc. 2001 Vol. 38, No. 3, 505—516
Continuous multiscale analysis on the Heisenberg group
Jianxun He
MSC numbers : Primary 43A85; Secondary 44A15
Bull. Korean Math. Soc. 2001 Vol. 38, No. 3, 517—526
The crossed coproduct Hopf algebras
Suk Bong Yoon
MSC numbers : smash product, crossed coproduct, $\alpha$-Hopf algebra
Bull. Korean Math. Soc. 2001 Vol. 38, No. 3, 527—541
Characterizations of a Krull ring $R[X]$
Gyu Whan Chang
MSC numbers : 13A15, 13A18, 13G05
Bull. Korean Math. Soc. 2001 Vol. 38, No. 3, 543—549
$4$-dimensional critical Weyl structures
Jongsu Kim
MSC numbers : Primary 58E11; Secondary 53C25
Bull. Korean Math. Soc. 2001 Vol. 38, No. 3, 551—564
New maximum theorems with strict quasi-concavity
Won Kyu Kim and Ju Han Yoon
MSC numbers : Primary 52A41, 91A40, 91B50
Bull. Korean Math. Soc. 2001 Vol. 38, No. 3, 565—573
Some curvature conditions of $n$-dimensional $CR$-submanifolds of $(n-1)$ $CR$-dimension in a complex projective space
Jin Suk Pak and Won-Ho Sohn
MSC numbers : 53C40, 53C55
Bull. Korean Math. Soc. 2001 Vol. 38, No. 3, 575—586
Nonlinear ergodic theorems for almost-orbits of asymptotically nonexpansive type mappings in Banach spaces
Jong Kyu Kim, Gang Li, Young Man Nam, and Kyung Soo Kim
MSC numbers : 47H09, 47H10, 47H20
Bull. Korean Math. Soc. 2001 Vol. 38, No. 3, 587—603
Identically distributed uncorrelated random variables not fulfilling the WLLN
Dieter Landers and Lothar Rogge
Bull. Korean Math. Soc. 2001 Vol. 38, No. 3, 605—610
Iteration processes of asymptotically pseudo-contractive mappings in Banach spaces
Jong Yeoul Park and Jae Ug Jeong
Bull. Korean Math. Soc. 2001 Vol. 38, No. 3, 611—622

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd